# SDR A6WA201240152

- Difficulty date: January 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED.  R & R CARGO TRACK IAW SRM 51-40-11, AMM 53-01-11.
